# SDR AALA20151016008

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 44,618 hours, 21,470 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER FUEL PRESS LOW LIGHT ON PUMPS APPEAR NOT TO OPERATE.  NO EMER WAS DECLARED. THE FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED FAULT ISOLATION PROCEDURE & RESET UFI IAW MM 28-20-28.  PERFORMED UFI OPERATIONAL TEST IAW MM 28-20-28.  TEST CHECKED GOOD.  CTR FUEL PUMPS OPERATIONS CHECKED GOOD, NO FURTHER FAULTS NOTED.
